# SDR REXA2022053100926

- Difficulty date: March 15, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312083U
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.295 TO F.S.310 STGR 20R IS CORRODED.	REMOVED CORRODED STRINGER 20R FROM F.S.295 TO F.S.319.70 AND INSTALLED NEW SERVICABLE STRINGER IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
